# SDR DXTA200601821

- Difficulty date: December 25, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 1,514 hours, 1,029 cycles
- Engine: Pwa PW306B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 85611
- Part serial: 205020088
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 1,514 hours, 1,029 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD HEAT INOP CAS MESSAGE ILLUMINATED ON START UP. FOLLOWED BY ACRID SMELL OF SOMETHING HEATING UP OR BURNING. REMOVED AND REPLACED LT. WINDSHIELD CONTROLLER. WINDSHIELD HEAT LT OPERATIONALLY CHECK'S GOOD. IAW: CE680 30-40-01.
